# SDR UIEA2016041400244

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 41,009 hours, 10,679 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Part number: S0017A4260103
- Condition: Not Reported
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG AIRSPEED LOW.  REPLACED CAPTAINS NR 10 PITOT STATIC DRAIN LINE IAW MM 34-11-00.  PITOT STATIC TEST ACCOMPLISHED & LEAK CHECKED OK.  NO MSG DISPLAYED.
